# SDR ASAA2016102918502

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 11,710 hours, 3,793 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276050
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CORE FIRE LOOP MW0326 SHIELDING BROKEN.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 2 ENGINE CORE FIRE LOOP MW0326, OPS CHECK GOOD, IAW AMM 26-11-02.
